Hallucination development with montelukast in a child with asthma: case presentation.
Аннотация
Leukotriene receptor antagonists(montelukast) have been used for many years in the treatment of asthma both acute and chronic stages. They are accepted commonly as safe but mostly possible side effects are ignored. However, montelukast also could lead to important adverse reactions like hallucinations. In literature only 2 reports have been found about hallucinations with it. One is a study which reports 3 patients from 48 children and the other is a 29 year-old case report. In our case, psychiatric adverse reactions of montelukast,especially hallucinations are reported similarly. We are presenting a child who had visual hallucinations after starting to use montekulast and after stopping the medicine these complaints disappeared in 48 hours. Although it is a safe drug, it should not be forgotten that it has psychiatric side effects which may be missed easily especially in children.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.